# SDR SWIA200515828

- Difficulty date: June 26, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 9,294 hours, 7,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 625 LT INTERCOSTAL ANGLE CRACKED STR 14L,  ITEM FOUND AT C CHECK INSPECTION.  ANGLE REPLACED IAW CRJ SRM 51-40-11, 51-42-06, AND 51-42-21.
